# SDR VNAA202109139992

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM IS CORRODED BETWEEN FS 1031 TO FS 1047.  C/W REPAIR AT LBL9 FLOOR BEAM BETWEEN FS 1031 TO FS 1047 IAW CRJ 900 SRM 53-00-41-201-001-A03.
